# SDR AALA2019120539002

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 0868
- Aircraft time: 55,639 hours, 31,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FACING FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY DEAD. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
